# SDR CALA2019072401240

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 23,298 hours, 8,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHTING COVER MISSING AT FIRST CLASS CLOSET A/C LEFT. RPL''D LENS, LIGHT OPS NORMAL.
